Browsing by Author Yan, Shusen

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 20 of 23  next >
Issue DateTitleAuthor(s)Citation
2004Boundary Blow-Up Solutions With A Spike LayerYan, Shusen; Du, Yihong; Mathematics & StatisticsBoundary Blow-Up Solutions With A Spike Layer, Journal of Differential Equations, vol.205,(1),2004,pp 156-184
2004Construction Of Various Types Of Solutions For An Elliptic ProblemDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsConstruction Of Various Types Of Solutions For An Elliptic Problem, Calculus of Variations and Partial Differential Equations, vol.20,(1),2004,pp 93-118
2004An Elliptic Problem With Critical Growth In Domains With Shrinking HolesYan, Shusen; Li, Gongbao; Yang, Jianfu H; Mathematics & StatisticsAn Elliptic Problem With Critical Growth In Domains With Shrinking Holes, Journal of Differential Equations, vol.198,(2),2004,pp 275-300
2006Interior peak solutions for an elliptic system of FitzHugh-Nagumo typeDancer, Edward (Norm); Yan, Shusen; Mathematics & StatisticsInterior peak solutions for an elliptic system of FitzHugh-Nagumo type, Journal of Differential Equations, vol.229, 2, 2006,pp 654-679
2008The Lazer-McKenna conjecture and a free boundary problem in two dimensionsDancer, Edward (Norm); Yan, Shusen; Mathematics & StatisticsThe Lazer-McKenna conjecture and a free boundary problem in two dimensions, Journal of The London Mathematical Society, vol.78, 3, 2008,pp 639-662
2004A minimization problem associated with elliptic systems of FitzHugh–Nagumo typeDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsA minimization problem associated with elliptic systems of FitzHugh–Nagumo type, Annales de l'Institut Henri Poincare-Analyse Non Lineaire, vol.21,(2),2004,pp 237-253
2003Multi-layer solutions for an elliptic problemDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsMulti-layer solutions for an elliptic problem, Journal of Differential Equations, vol.194,(N/A),2003,pp 382-405
2002Multibump solutions for an elliptic problem in expanding domainsDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsMultibump solutions for an elliptic problem in expanding domains, Communications in Partial Differential Equations, vol.27,(1-2),2002,pp 23-55
2002Multipeak solutions for a nonlinear Neumann problem in exterior domainsYan, Shusen; Mathematics & StatisticsMultipeak solutions for a nonlinear Neumann problem in exterior domains, Advances in Differential Equations, vol.7,(8),2002,pp 919-950
2006Multipeak solutions for an elliptic system of Fitzhugh-Nagumo typeDancer, Edward (Norm); Yan, Shusen; Mathematics & StatisticsMultipeak solutions for an elliptic system of Fitzhugh-Nagumo type, Mathematische Annalen, vol.335, 3, 2006,pp 527-569
2005Multipeak solutions for the Neumann problem of an elliptic system of Fitzhugh-Nagumo typeDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsMultipeak solutions for the Neumann problem of an elliptic system of Fitzhugh-Nagumo type, Proceedings of the London Mathematical Society, vol.90, 3, 2005,pp 209-244
2007A new type of concentration solutions for a singularly perturbed elliptic problemDancer, Edward (Norm); Yan, Shusen; Mathematics & StatisticsA new type of concentration solutions for a singularly perturbed elliptic problem, Transactions of the American Mathematical Society, vol.359, 4, 2007,pp 1765-1790
2007On multiple radial solutions of a singularly perturbed nonlinear elliptic systemDancer, Edward (Norm); Ren, Xiaofeng; Yan, Shusen; Mathematics & StatisticsOn multiple radial solutions of a singularly perturbed nonlinear elliptic system, SIAM Journal On Mathematical Analysis, vol.38,(6),2007,pp 2005-2041
2008On the Lazer-Mckenna conjecture involving critical and supercritical exponentsDancer, Edward (Norm); Yan, Shusen; Mathematics & StatisticsOn the Lazer-Mckenna conjecture involving critical and supercritical exponents, Methods and Applications of Analysis, vol.15, 1, 2008,pp 97-120
2002On the nonlinear Neumann problem at resonance with critical Sobolev nonlinearityYan, Shusen; Chabrowski, J.; Mathematics & StatisticsOn the nonlinear Neumann problem at resonance with critical Sobolev nonlinearity, Colloquium Mathematicum, vol.94,(1),2002,pp 141-150
2004On The Profile Of Solutions For An Elliptic Problem Arising In Nonlinear OpticsYan, Shusen; Cao, D; Noussair,, Ezzat S; Mathematics & StatisticsOn The Profile Of Solutions For An Elliptic Problem Arising In Nonlinear Optics, Discrete and Continuous Dynamical Systems, vol.11,(38413),2004,pp 649-666
2002On the scalar curvature equationYan, Shusen; Cao, D; Noussair,, Ezzat S; Mathematics & StatisticsOn the scalar curvature equation, Calculus of Variations and Partial Differential Equations, vol.15,(3),2002,pp 403-419
2005On the superlinear Lazer-McKenna conjectureDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsOn the superlinear Lazer-McKenna conjecture, Journal of Differential Equations, vol.210, 2, 2005,pp 317-351
2005On the superlinear Lazer-McKenna conjecture: Part IIDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsOn the superlinear Lazer-McKenna conjecture: Part II, Communications in Partial Differential Equations, vol.30, 9, 2005,pp 1331-1358
2003Peak solutions for an elliptic system of FitzHugh-Nagumo typeDancer, Edward (Norm); Yan, Shusen; Mathematics & Statistics; Mathematics & StatisticsPeak solutions for an elliptic system of FitzHugh-Nagumo type, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, vol.11,(N/A),2003,pp 679-709